# SDR SWAA096660

- Difficulty date: October 20, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 37,581 hours, 21,946 cycles
- Engine: Cfmint CFM567B22
- Engine time: 30,287 hours, 17,335 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 888437
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN / AIR TURNBACK / DECLARED EMERGENCY.  DEPARTED BNA, NR 2 ENGINE FAILED.  FOLLOWED BY A VERY LOUD BANG AND YAW OF THE AIRCRAFT.  SECURED NR 2 ENGINE AND RETURNED TO BNA.  REMOVED AND REPLACED NR 2 ENGINE PER MT.
